Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hair loss, smoker and drinker. Homoeopathic treatment?

I am suffering from hair loss, i think its in start up stage and i want to prevent this and natural grow of my hair. I used smoke and drink a lot. Is smoking and drinking impacts on my hair. Please suggest a good clinic in bangalore, india.I heard a lot about Dr. Health and Dr. Btras clinic but i am not sure which one is good and where i should go for my hair loss treatment . Personally i would refer a homeopathic treatment.
Asked On : Thu, 5 Apr 2012
Answers:  7 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to healthcare magic forum, for getting rid of hair loss you will have to reduce your habit of smoking and finally to stop, if possible, same is with alcoholism, as you say that u have done it a lot so naturally your whole body must be affected with the consequences so please start taking a good nutritious diet, a healthy, lifestyle. No medicine alone can help u. Meanwhile start taking Nux vomika 200 twice a day for three days a week and Caladium 30 twice a day for next four days of week all this for at least for a month and then follow up
Answered: Wed, 13 Jun 2012
I find this answer helpful
Homeopath Dr. Archana K's  Response
Thanks for writing in.
On the basis of very limited information you have provided,it seems like male pattern baldness. It is a progressive disorder and gets worse as age advances. But homeopathic treatment definately maintain current condition and stability can achieved.
Smoking can increase the rate of hairloss. Scientific studies also show that smoking can increase all major androgenic harmone like testosterone and DHT (strongly related to hairloss).
Include food like soya,green tea,flaxseeds,pumpkin seeds and zinc these food are natural DHT inhibitors and help to control androgen related hairloss.
Answered: Fri, 26 Jul 2013
I find this answer helpful
General & Family Physician Dr. Divya Kuttikrishnan's  Response
Hi there,
Are you suffering from dandruff? If yes, all it requires is treatment with Anti dandruff shampoo (Nizoral shampoo) 5ml twice a week.Allow a contact period of 5 minutes., then wash your hair. You could also try Himalaya anti-hair loss cream at night before going to bed. Give up smoking and alcohol. Social drinking on occassions is ok.
Hope this helps. Have a nice day :)
Answered: Thu, 5 Apr 2012
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm.see smoking and drinking are not only bad for hair but also it affects all ur first you stop smoking and drinking and if do in limit .secondly do you have dandruff or because some vitamin deficiency ,stress ,use dye and hair color all are the reason for hair can apply juborandiQ,arnica Q,cantharis Q all are homoeopathy tincture which u get from any homoeopathy store ,mix all tincture and make one then mix it into your hair oil plus taking kali phos 6x 2tab in mor and eve till u concern any gud homoeopath.drink plenty of fluid plus take all green leafy veg and take proper sleep .
Answered: Mon, 2 Jul 2012
I find this answer helpful
Homeopath Dr. Rooma Ramnani's  Response
hello vchem21,
though this is a late reply to ur query,
i hope u have got some relief from ur trouble.
see smoking and drinking do have a direct effect on ur body, hair. smoking and drinking mask ur appetite and u eat less which in turn makes ur body stores of essential vitamins and other nutritious deficit.
advise you to start oiling ur hair twice a week and wash them with a mild shampoo every 3rd day. along with this, homoeopathic medicine will really help u. weisbanden 200 two times a days for 15 days and homoeopathic tinctures arnica and thuja mixed together and applied directly on ur scalp (few drops on scalp and massaged lightly with finger tips) daily. u do not need to wash ur hair next day. daily application of it will give u good results. u can continue using this tincture for a month and then stop it.
take care.
Dr. Rooma Ramnani (
Healthcaremagic community.
Answered: Sun, 25 Nov 2012
I find this answer helpful

 1 user finds this helpful

Ayurveda Specialist Dr. Munish Sood's  Response
1.drinking+smoking=stress, and this is one of the cause of your hair fall
2. you have not mentioned your age and duration of addiction?
3. stress has lead to mental instability alongwith emotional disturbances,so psychosomatic as well as psychosocial treatment is also required
Answered: Tue, 27 Nov 2012
I find this answer helpful
  User's Response
welcome to health care magic forum,yes drinking exess of alcohol can lead to hair fall.If you can't stop or cut down on your drinking, or don't want to, then you can try to take zinc/folic acid supplements and improve your diet. This may improve the situation.
Excessive drinking RAISES the level of estrogen, high levels of estrogen result in hair loss.In addition, constant consumption of alcohol can also induce a lower level of vitamins B and C in your body so have a balance diet. inaddition to it do rule out if you have dandruff problem as even it is one of the reason for hair fall.
hope this helps you.take care..
Answered: Mon, 2 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor